Apr 19, 1999
I have been HIV positive for four years. I have been using DHEA thinking it will help for wasting. But have not seen any results. Do you have any experience with this drug???? I live in San Francisco and it's very popular here.
Response from Dr. Fisher
I'm not real impressed with DHEA. Have you checked your testosterone levels? your body composition? Have you had a consult with a dietician? You have lots of resources in SF so get going. Alvan Fisher, M.D.
megesterol acetate & oxandrolone
Ketotifen for wasting
- Burning Penis After Touching Sperm Worried I Have HIV
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Purple Spots After Drinking After Someone Worried I Have HIV
- Stinging Pain After Foreplay Worried I Have HIV
- Can You Get Genital Warts On Your Mouth?
- Can You Use Triple Antibiotic Ointment On Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.